Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 112, NWS Wilmington, OH

July 3, 2018Butler County, Montgomery County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 3, 2018, 4:57 PM EDT for Butler County, Montgomery County, Warren County, Ohio. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 4:57 PM EDT (20:57 UTC)
Expired
Jul 3, 2018, 5:30 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 50 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:01 PM EDTTSTM WND DMG2 Ssw Downtown Dayton, OHCOUPLE OF POWER LINES DOWNDED. TIME ESTIMATED VIA RADAR.
Jul 3, 5:13 PM EDTTSTM WND DMG4 Ese Miamisburg, OHTREE DOWNED. TIME ESTIMATED VIA RADAR.
Jul 3, 5:25 PM EDTTSTM WND DMG1 Sse Downtown Dayton, OHWIRES DOWNED AT INTERSECTION OF BROWN ST AND WOODLAND AVE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WUUS51 KILN 032057
SVRILN
OHC017-113-165-032130-
/O.NEW.KILN.SV.W.0112.180703T2057Z-180703T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
457 PM EDT TUE JUL 3 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Butler County in southwestern Ohio...
  Northwestern Warren County in southwestern Ohio...
  Southern Montgomery County in west central Ohio...

* Until 530 PM EDT.

* At 457 PM EDT, a severe thunderstorm was located over Carlisle,
  moving north at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Dayton, Kettering, Middletown, Trotwood, Miamisburg, Springboro,
  Franklin, Bellbrook, Moraine, Carlisle, Oakwood, West Carrollton,
  Hunter, Riverside, Germantown, New Lebanon, Farmersville, Shiloh,
  Centerville and Fort Mckinley.

This includes I-75 in Ohio between mile markers 33 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3977 8445 3983 8425 3974 8412 3963 8411
      3946 8424 3954 8445
TIME...MOT...LOC 2057Z 199DEG 19KT 3960 8433 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
3 follow-up statements
943 
WWUS51 KILN 032108
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
508 PM EDT TUE JUL 3 2018

OHC017-032117-
/O.CAN.KILN.SV.W.0112.000000T0000Z-180703T2130Z/
Butler OH-
508 PM EDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3977 8445 3983 8425 3974 8412 3963 8411
      3951 8420 3958 8432 3961 8444
TIME...MOT...LOC 2107Z 201DEG 20KT 3967 8429 

$$

OHC113-165-032130-
/O.CON.KILN.SV.W.0112.000000T0000Z-180703T2130Z/
Warren OH-Montgomery OH-
508 PM EDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL WARREN AND SOUTHERN MONTGOMERY COUNTIES...

At 507 PM EDT, a severe thunderstorm was located over West
Carrollton, moving north at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Dayton, Kettering, Trotwood, Miamisburg, Springboro, Franklin,
Bellbrook, Moraine, Carlisle, Oakwood, West Carrollton, Riverside,
Germantown, New Lebanon, Farmersville, Shiloh, Centerville, Fort
Mckinley, Drexel and Woodbourne-Hyde Park.

This includes I-75 in Ohio between mile markers 39 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3977 8445 3983 8425 3974 8412 3963 8411
      3951 8420 3958 8432 3961 8444
TIME...MOT...LOC 2107Z 201DEG 20KT 3967 8429 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
563 
WWUS51 KILN 032118
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
518 PM EDT TUE JUL 3 2018

OHC165-032128-
/O.CAN.KILN.SV.W.0112.000000T0000Z-180703T2130Z/
Warren OH-
518 PM EDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3983 8425 3974 8412 3964 8411 3963 8411
      3958 8415 3959 8426 3962 8428 3969 8445
      3977 8445
TIME...MOT...LOC 2118Z 195DEG 20KT 3971 8425 

$$

OHC113-032130-
/O.CON.KILN.SV.W.0112.000000T0000Z-180703T2130Z/
Montgomery OH-
518 PM EDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN MONTGOMERY COUNTY...

At 518 PM EDT, a severe thunderstorm was located over Moraine, moving
north at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Dayton, Kettering, Trotwood, Miamisburg, Springboro, Bellbrook,
Moraine, Oakwood, West Carrollton, Riverside, Germantown, New
Lebanon, Farmersville, Shiloh, Centerville, Fort Mckinley, Drexel and
Woodbourne-Hyde Park.

This includes I-75 in Ohio between mile markers 42 and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3983 8425 3974 8412 3964 8411 3963 8411
      3958 8415 3959 8426 3962 8428 3969 8445
      3977 8445
TIME...MOT...LOC 2118Z 195DEG 20KT 3971 8425 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
151 
WWUS51 KILN 032126
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
526 PM EDT TUE JUL 3 2018

OHC113-032135-
/O.EXP.KILN.SV.W.0112.000000T0000Z-180703T2130Z/
Montgomery OH-
526 PM EDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY COUNTY
WILL EXPIRE AT 530 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Gusty winds will still be possible with this thunderstorm in 
Montgomery County through 6 PM.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3983 8425 3974 8412 3964 8411 3963 8411
      3958 8415 3959 8426 3962 8428 3969 8445
      3977 8445
TIME...MOT...LOC 2125Z 199DEG 19KT 3974 8424 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:07 PM EDT, 50 minutes earlier.

Area forecast discussion, Jul 3, 4:07 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
407 PM EDT Tue Jul 3 2018

.SYNOPSIS...
A ridge of high pressure will allow for very hot and humid conditions
for Wednesday. An approaching cold front will lead to an
increase in showers and thunderstorms Thursday afternoon into
Thursday night. Cooler and drier conditions are expected for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and thunderstorms have developed across southwestern
portions of the region. Expect coverage to increase through the
early evening hours especially across western and northwestern
portions of the forecast area, generally northwest of Interstate
71, in response to an upper level disturbance and decent
instability. An isolated strong to severe storms will be
possible in addition to pockets of heavy rain. Widespread severe
weather is not expected. Showers and thunderstorms will taper
off tonight.

Temperatures are somewhat variable with some cloud cover around
the region and thunderstorms. The combination of heat and
humidity today has led to another day with heat index values
near 100. Continued with the special weather statement for this
afternoon for heat mention. A warm night is expected overnight
with lows in the lower 70s. Some river valley fog will be
possible overnight.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Expect Wednesday to be the warmest day with less thunderstorms
expected. Some afternoon thunderstorms across the north will
keep temperatures a few degrees cooler. Have heat advisory and
excessive heat warning in effect for Wednesday with heat index
values in excess of 100 expected across the entire region and
locations in the excessive heat warning in excess of 105.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
With the frontal boundary and associated convection sinking south
into the region Thursday into Thursday night, this will begin a
change in airmass. Both GFS and ECMWF coming in slightly quicker and
a little sharper with the frontal boundary passage. However, will
still be enough warm air dominance to yield Heat Index values near
100 to 103 for areas generally along and south of I-71 and into
portions of the Miami Valley. That being said, with consecutive days
of greater than 100 Heat Index per coordination with Hamilton and
Montgomery counties - cities of Cincinnati and Dayton, this will
mean excessive heat warning for these 2 urban counties continuing
through Thursday. With more widespread convection on Thursday
beginning a little earlier in the north, criteria will not be met
for Northern Miami valley and east Central Indiana.

Through the day Thursday, southern area will be dominated by the
increasingly suppressed ridging. Thursday afternoon and evening the
disturbance to the north will increase convection in an increasingly
unstable environment. Thursday afternoon and evening has the
greatest potential for more organized storms, with some severe
storms possible in SB Cape values near/approaching 4000 J/Kg. Not
much upper level support/shear, so main threat will be potential for
damaging winds. With the boundary very slow moving and continued
ample moisture and anomalously high PWATS, also some threat for
nuisance flooding, with even the potential for flash flooding.

With the front continuing to sag southward Thursday night,
thunderstorm potential continues into early Friday morning before
eventually dropping south of the area. Through the day Friday, drier
conditions and clearing skies under northerly flow as high pressure
again takes over. This high will slowly flatten out and drift toward
the east coast into early next week, with southerly flow on the
backside of the high bringing slowly increasing temperatures and
chances for storms especially in the southwest by early next week,
with storm chances again increasing through the entire area by mid
week.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Showers and thunderstorms will continue to develop and be near
the TAF sites today before decreasing in coverage later this
evening. Some fog will be possible during the overnight hours.
Cannot rule out an isolated thunderstorm on Wednesday, however
coverage will be a lot less and therefore decided to leave out
of the TAFs at this time.

OUTLOOK...Thunderstorms possible Thursday into Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory from noon to 8 PM EDT Wednesday for OHZ026-034-
     035-042>046-051>054-056-060-062.
     Excessive Heat Warning from noon to 8 PM EDT Wednesday for
     OHZ055-063>065-070>074-078>082-088.
     Heat Advisory from 8 PM Wednesday to 8 PM EDT Thursday for
     OHZ055-063-064-070>073-078>082-088.
     Excessive Heat Warning from noon Wednesday to 8 PM EDT
     Thursday for OHZ061-077.
KY...Excessive Heat Warning from noon to 8 PM EDT Wednesday for
     KYZ089>100.
     Heat Advisory from 8 PM Wednesday to 8 PM EDT Thursday for
     KYZ089>100.
IN...Heat Advisory from noon to 8 PM EDT Wednesday for INZ050-058-
     059.
     Excessive Heat Warning from noon to 8 PM EDT Wednesday for
     INZ073>075-080.
     Heat Advisory from 8 PM Wednesday to 8 PM EDT Thursday for
     INZ073>075-080.
     Heat Advisory from noon Wednesday to 8 PM EDT Thursday for
     INZ066.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...JDR
AVIATION...Novak
Hazardous weather outlook, Jul 3, 3:55 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
355 PM EDT Tue Jul 3 2018

INZ050-058-059-OHZ026-034-035-042>046-051>054-056-060-062-042000-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-
Greene-
355 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heat advisory in effect for Wednesday.  In addition, heat index
values will be in the middle to upper 90s on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ073>075-080-KYZ089>100-OHZ055-063-064-070>073-078>082-088-042000-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Franklin OH-Fayette OH-Pickaway-Butler-Warren-Clinton-Ross-Clermont-
Brown-Highland-Adams-Pike-Scioto-
355 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...
...HEAT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and
Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Heat Advisory.

An excessive heat warning is in effect for Wednesday and a heat
advisory for Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ061-077-042000-
Montgomery-Hamilton-
355 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Southwest Ohio and West
Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

An excessive heat warning is in effect for Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ065-074-042000-
Fairfield-Hocking-
355 PM EDT Tue Jul 3 2018

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

An excessive heat warning is in effect for Wednesday.  In addition, heat index
values will be in the middle to upper 90s on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-042000-
Franklin IN-
355 PM EDT Tue Jul 3 2018

...HEAT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT
THURSDAY...

This Hazardous Weather Outlook is for Southeast Indiana.

.DAY ONE...This Afternoon and Tonight.

Heat index values in the 95 to 100 degree range will be possible
through early evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

A heat advisory is in effect for Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 3, 3:34 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
334 PM EDT TUE JUL 3 2018

OHZ060-070-032000-
Butler OH-Preble OH-
334 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE AND NORTHWESTERN
BUTLER COUNTIES UNTIL 400 PM EDT...

At 334 PM EDT, radar indicated a strong thunderstorm over Darrtown,
moving north at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Hamilton, Oxford, Camden, Gratis, Seven Mile, Darrtown, New Miami,
College Corner, Somerville, West Elkton, Hueston Woods State Park,
Collinsville, Morning Sun and Mcgonigle.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8453 3942 8454 3939 8474 3961 8482
      3962 8481
TIME...MOT...LOC 1934Z 167DEG 14KT 3948 8465

Hatzos
Special weather statement, Jul 3, 3:35 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
335 PM EDT TUE JUL 3 2018

KYZ096-032000-
Pendleton KY-
335 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PENDLETON COUNTY UNTIL
400 PM EDT...

At 334 PM EDT, radar indicated a strong thunderstorm 10 miles
northwest of Cynthiana, moving northeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Falmouth, Morgan, Goforth, Marcus, Browning Corner and Mckinneysburg.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3855 8448 3868 8445 3870 8432 3866 8424
      3859 8420 3858 8421 3856 8439 3856 8442
      3854 8442 3853 8444 3854 8445 3853 8446
TIME...MOT...LOC 1934Z 204DEG 17KT 3852 8440

Hatzos
Special weather statement, Jul 3, 3:37 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
337 PM EDT TUE JUL 3 2018

INZ074-032015-
Dearborn IN-
337 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DEARBORN COUNTY UNTIL
415 PM EDT...

At 337 PM EDT, radar indicated a strong thunderstorm near Aurora,
moving north at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Dillsboro,
Guilford, Wilmington, Logan, Manchester, Mount Sinai, Dover,
Weisburg, New Alsace and Lawrenceville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3928 8506 3925 8483 3902 8492 3901 8493
      3903 8507
TIME...MOT...LOC 1937Z 189DEG 16KT 3909 8497

Hatzos
Special weather statement, Jul 3, 3:55 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
355 PM EDT TUE JUL 3 2018

INZ050-059-OHZ060-032030-
Union IN-Wayne IN-Preble OH-
355 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...EASTERN
UNION COUNTIES IN EAST CENTRAL INDIANA AND SOUTHWESTERN PREBLE
COUNTY IN WEST CENTRAL OHIO UNTIL 430 PM EDT...

At 354 PM EDT, radar indicated a strong thunderstorm over West
College Corner, moving north at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Richmond, Eaton, Liberty, Camden, West College Corner, Salem,
Abington, College Corner, Boston, Richmond Municipal Airport, Witts
Station, Fairhaven, Hueston Woods State Park, Goodwins Corner, West
Florence, Cottage Grove, Clifton, Morning Sun, Kitchel and
Muttonville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3958 8465 3956 8489 3973 8502 3979 8484
      3978 8466
TIME...MOT...LOC 1954Z 163DEG 18KT 3957 8477

Hatzos
Special weather statement, Jul 3, 4:39 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
439 PM EDT TUE JUL 3 2018

OHZ078-079-032115-
Clermont OH-Brown OH-
439 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT AND WEST
CENTRAL BROWN COUNTIES UNTIL 515 PM EDT...

At 439 PM EDT, radar indicated a strong thunderstorm near Felicity,
moving north at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Amelia, Bethel, Felicity, Hamersville, Moscow, Neville, Chilo,
Lindale, Saltair, East Fork State Park, Nicholsville, Point Isabel,
Feesburg, Utopia, Bantam and Locust Ridge.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3878 8411 3880 8415 3880 8420 3883 8423
      3889 8423 3892 8425 3903 8422 3904 8406
      3895 8395 3877 8405 3877 8407
TIME...MOT...LOC 2039Z 200DEG 21KT 3884 8415

Hatzos
Special weather statement, Jul 3, 4:50 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
450 PM EDT TUE JUL 3 2018

OHZ061-070-071-032115-
Montgomery OH-Warren OH-Butler OH-
450 PM EDT TUE JUL 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER...
NORTHWESTERN WARREN AND SOUTHERN MONTGOMERY COUNTIES UNTIL 515 PM
EDT...

At 450 PM EDT, radar indicated a strong thunderstorm over Carlisle,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Middletown, Trotwood, Miamisburg, Springboro,
Franklin, Moraine, Carlisle, Oakwood, West Carrollton, Hunter,
Germantown, New Lebanon, Farmersville, Centerville, Poast Town
Heights, Drexel, Woodbourne-Hyde Park and State Route 48 at State
Route 73.

This includes I-75 in Ohio between mile markers 32 and 53.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3945 8427 3953 8447 3969 8446 3981 8437
      3975 8415 3958 8413
TIME...MOT...LOC 2050Z 206DEG 14KT 3956 8434

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:00 AM EDTAreal Flood AdvisoryILNPreble2 hr
Jul 3, 4:05 AM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 23 more62 hr
Jul 3, 1:10 PM EDTExcessive Heat WarningILNAdams, Brown, Butler, Clermont, Clinton, Fairfield and 11 more53 hr
Jul 3, 3:34 PM EDTSpecial Weather StatementILNButler26 min
Jul 3, 4:39 PM EDTSpecial Weather StatementILNClermont36 min
Jul 3, 4:50 PM EDTSpecial Weather StatementILNMontgomery25 min
Jul 3, 5:06 PM EDTSpecial Weather StatementILNMiami24 min
Jul 3, 5:19 PM EDTSpecial Weather StatementILNClermont26 min
Jul 3, 5:24 PM EDTAreal Flood AdvisoryILNMontgomery2 hr
Jul 3, 5:31 PM EDTSpecial Weather StatementILNMiami29 min
Jul 3, 5:41 PM EDTFlash Flood WarningILNMontgomery2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.